-blocked or runny nose-headache and fever
-body aches and painsIt is also non
Each capsule contains Paracetamol 500mg, Phenylephrine Hydrochloride 6.1mg.
Swallow whole with water. Do not chew. Adults and children over 12 years: 2 capsules. Dosage may be repeated every 4-6 hours as necessary, maximum 8 capsules in 24 hours. Do not give to children 12 years and under.